# SDR DHL2005806532

- Difficulty date: September 4, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 87,034 hours, 26,899 cycles
- Engine: Ge CFM562C
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3759222IN
- Condition: Corroded
- Location: Bs 1260-1280
- Part time: 87,034 hours, 26,899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF NR  041339: AFT CARGO COMPT. SPLICE FITTING CORRODED (STA 1260.000-1280.000, L-36) MAJOR REPAIR, PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG. 1. REMOVED CORROSION FROM SPLICE FITTING (STA 1260.000-1280.000 L-36) IAW SRM 51-1-8 PG. 17-18. FOUND OUT OF LIMITS IAW SRM 53-2-0 PG. 2P. REMOVED CORRODED FITTING IAW SRM 51-1-20D. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. INSTALLED NEW FITTING IAW SRM 51-1-20D, SRM 51-3-1 PG. 2A (TORQUE)
